Properties of Certain Sets in Unitary Spaces.

Ali R. Amir-Moéz

Monatshefte für Mathematik (1963)

  • Volume: 67, page 1-6
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Amir-Moéz, Ali R.. "Properties of Certain Sets in Unitary Spaces.." Monatshefte für Mathematik 67 (1963): 1-6. <>.

author = {Amir-Moéz, Ali R.},
journal = {Monatshefte für Mathematik},
keywords = {analytic geometry, projective geometry},
pages = {1-6},
title = {Properties of Certain Sets in Unitary Spaces.},
url = {},
volume = {67},
year = {1963},

AU - Amir-Moéz, Ali R.
TI - Properties of Certain Sets in Unitary Spaces.
JO - Monatshefte für Mathematik
PY - 1963
VL - 67
SP - 1
EP - 6
KW - analytic geometry, projective geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.